Title
Bilateral pedal edema in an HIV patient : Lopinavir/Ritonavir-containing treatment regimen as a potential cause?
Author
Faculty/Department
Faculty of Medicine and Health Sciences
Publication type
article
Publication
Subject
Human medicine
Source (journal)
Journal of infection in developing countries
Volume/pages
3(2009) :5 , p. 405-407
ISSN
1972-2680
ISI
000208250800014
Carrier
E
Target language
English (eng)
Full text (Publishers DOI)
Affiliation
University of Antwerp
Abstract
A large number of patients are switched to second-line antiretroviral therapy, especially in resource limited settings. Lopinavir/Ritonavir is the main drug used in second-line treatment regimens. We describe a patient attending an HIV treatment centre in Kampala, Uganda, who presented with bilateral non-tender pitting inflammatory edema two weeks after switching to a Lopinavir/Ritonavir-containing second-line treatment regimen. The lack of an alternate explanation led us to suspect that Lopinavir/Ritonavir was potentially responsible for the edema.
Full text (open access)
https://repository.uantwerpen.be/docman/irua/caed9a/1c44dc22.pdf
E-info
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000208250800014&DestLinkType=RelatedRecords&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000208250800014&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
Handle